Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is the cause and the cure for the red bubble on the floor of the mouth ?

dentist .. I am 48 years old ,153 pounds ,5'5'' and wear dentures. I habr a big red clear bublble in the floor of my mouth and is very painful to wear my dentures, why is it? I have a big clear red painful bubble in th floor of my mouth.I wear denture therefore my mouth hurts to have my dentures in.
Asked On : Tue, 19 Jul 2011
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
The problem could be due to an injury caused by your denture. Please get it checked by a dentist and if required corrections could be done on the denture to relieve the problem.
Answered: Tue, 19 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You might have infection over that part.
it may be due to soft tissue injury due to denture.
Go for antibiotic medicine and b.complex.
Do salt water gargles.
ok and bye.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor